# SDR CALA2024070500140

- Difficulty date: July 2, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N14731
- Make and model: Boeing 737724
- Aircraft serial: 28799FAL
- Aircraft time: 78,071 hours, 28,291 cycles
- System (JASC): 3400 · Navigation System
- Part: Irs
- Part number: HG2050AC07
- Part serial: 56065982
- Condition: Faulted
- Location: Left
- Part time: 28,463 hours, 11,564 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

IRS L DRIFT VERIFY POS FOLLOWED BY 20 DEG PITCH DOWN CA PFD AT FL370. FOUND LT ADIRU FAULT LIGHT ON. PERFORMED BITE PER FIM 34-21 TASK 801. MAIN MSG 34-21002, 34-21037, 34-21003 AND 34-21004 WERE SHOWN. ATTEMPTED REALIGNMENT MULTIPLE TIMES WITH NO SUCCESS. AWAITING PARTS. UNIT, ADIRU, AI OFF 29-3421-9-0010 8992 ON 29-3421-9-0010 7239 UNIT, ADIRU, AI OFF 29-3421-9-0010 8992 ON 0000 REMOVED AND REPLACED NO. 1 ADIRU PER AMM 34-21-01. PERFORMED OPS TEST PER AMM 34-21-00-710-801. OPS TEST OKAY. PARTS USED: 29-3421-9-0010,QTY :1 PARTS USED: 29-3421-9-0010,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1362473 SN OFF 8992
